MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code Electrostatic Discharge (2149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an operator obtained a shock when she touched the lower left back plate of the atellica sample handler prime instrument.The customer alleged that as a result of the shock, the operator experienced pain in her left arm.Upon further clarification, the customer informed siemens that the operator did not seek medical attention and is fine.There are no known reports of adverse health consequences due to the event.Statements and actions attributed to the customer are derived from information submitted to the siemens complaint handling system and have not been verified.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse performed an instrument grounding and leakage inspection.The inspection focused on verifying the integrity of ground connections, measuring earth bond resistance, and identifying any potential issues affecting electrical safety.It was determined that the relative humidity in the lab was low and out-of-specifications, the fans' mounting plate was loosely tightened on the atellica sample handler chassis, which could potentially affect the quality of the electrical grounding of these components.The screws were subsequently tightened to ensure proper contact and grounding.The cse did not find any electrical measurement values indicating a grounding issue.Both the earth bond tests and the continuity tests were found to be acceptable.Siemens further evaluated the event and concluded that that the shock felt by the user at the back of the atellica sample handler was the result of electrostatic discharge (esd) due to user-buildup of static electricity, out-of-operating-specification relative humidity in the laboratory, and the loose hardware used to mount the rear fan plate to the chassis.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key21509839
Report Number2432235-2025-00074
Device Sequence Number12753169
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public(01)00630414002439
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale